Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 946241, 7 pages
http://dx.doi.org/10.1155/2014/946241
Research Article

Weaker Regularity Conditions and Sparse Recovery in High-Dimensional Regression

1College of Mathematics and Information Sciences, North China University of Water Resources and Electric Power, Zhengzhou 450045, China
2Institute of Environmental and Municipal Engineering, North China University of Water Resources and Electric Power, Zhengzhou 450045, China

Received 27 October 2013; Accepted 7 July 2014; Published 17 July 2014

Academic Editor: Yuesheng Xu

Copyright © 2014 Shiqing Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shiqing Wang, Yan Shi, and Limin Su, “Weaker Regularity Conditions and Sparse Recovery in High-Dimensional Regression,” Journal of Applied Mathematics, vol. 2014, Article ID 946241, 7 pages, 2014. https://doi.org/10.1155/2014/946241.